Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 28, 2012, 4:33 PM EDT for Hendry County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2012, 4:33 PM EDT (20:33 UTC)
- Expired
- Jul 28, 2012, 5:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Miami, FL
County Hendry County, FL
The radar
The Miami radar (KAMX), 138 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMIA), launched 12:00Z, 8.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1898 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
743
WWUS82 KMFL 282033
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
433 PM EDT SAT JUL 28 2012
FLZ063-066-282100-
GLADES FL HENDRY FL
433 PM EDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN GLADES COUNTY
NORTHEASTERN HENDRY COUNTY
* UNTIL 500 PM EDT
* AT 430 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CLEWISTON...AND MOVING NORTHEAST AT 15
MPH.
* THE STORM WILL AFFECT...
CLEWISTON...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2682 8095 2681 8094 2680 8095 2678 8094
2676 8090 2675 8089 2667 8088 2662 8091
2670 8108 2683 8103
TIME...MOT...LOC 2033Z 204DEG 15KT 2673 8094
$$
BAXTERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 28, 3:17 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 28, 3:17 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 317 PM EDT SAT JUL 28 2012 .UPDATE...THE EAST COAST METRO SAW SCATTERED SHOWER AND TSTORMS ACTIVITY THIS AFTERNOON. ACTIVITY HAS SINCE DISSIPATED, THOUGH THERE IS A CELL IN NORTHERN PALM BEACH METRO AND A RECENT SHOWER OVER NE MIAMI-DADE. SATELLITE IMAGERY SHOWS A CU LINE ACROSS THE MIAMI-DADE AND BROWARD METRO...SO ADDITIONAL DEVELOPMENT IS POSSIBLE INTO EARLY EVENING. COVERAGE OVER THE NW INTERIOR IS NOW INCREASING OVER GLADES/HENDRY. DID A QUICK FORECAST UPDATED TO INCREASE POPS ACROSS THE BOARD. /GREGORIA && .PREV DISCUSSION... /ISSUED 207 PM EDT SAT JUL 28 2012/ AVIATION... THE THUNDERSTORMS THAT RECENTLY AFFECTED THE EAST COAST TERMINALS EXCEPT FOR TERMINAL KPBI HAVE MOSTLY DISSIPATED ALTHOUGH THERE IS LINGERING ACTIVITY IN THE VICINITY OF TERMINALS KFXE AND KFLL WITH BRIEF PERIODS OF SUB-VFR CONDITIONS POSSIBLE OVER THE NEXT HOUR OR TWO. TERMINAL KAPF WILL CONTINUE TO HAVE POTENTIAL FOR SHOWERS AND/OR THUNDERSTORMS INTO THE EARLY EVENING HOURS WITH BRIEF PERIODS OF SUB-VFR CONDITIONS POSSIBLE. OUTFLOW BOUNDARIES FROM THE EAST COAST CONVECTION IS SPAWNING NEW SHOWERS AND THUNDERSTORMS WITH THE EAST COAST TERMINALS HAVING A CHANCE OF BRIEF PERIODS OF SUB-VFR CONDITIONS INTO THE EARLY EVENING HOURS WITH OCCURRENCE OF ANY SHOWERS AND/OR THUNDERSTORMS. 60 PREV DISCUSSION... /ISSUED 136 PM EDT SAT JUL 28 2012/ DISCUSSION... THE DEEPENING UPPER LEVEL TROUGH OVER THE EASTERN U.S. HAS SEPARATED THE UPPER LEVEL RIDGE THAT HAS BEEN OVER S FLA THE PAST FEW DAYS INTO TWO SEPARATE CELLS. ONE CELL OF HIGH PRESSURE WAS CENTERED OVER THE SOUTHERN PLAINS WITH THE OTHER OVER THE ATLC. S FLA WILL BE IN A COL AREA BETWEEN THE CELLS...AN AREA OF LIGHT WINDS ALOFT ALONG WITH A SLOW INCREASE IN INSTABILITY. THE DRY SUBSIDENT LAYER OVER S FLA CONTINUES TO GRADUALLY WEAKEN AND DISSIPATE. THIS PATTERN CHANGES VERY LITTLE IN THE SHORT AND LONG TERM THOUGH SOME FLUCTUATION OF THE POSITIONING OF THE 2 HIGH PRESSURE CELLS AND THE COL MAY OCCUR. FOR THE SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...AFTER EVENING CONVECTION MAINLY OVER THE INTERIOR AREAS...MINIMAL SHOWERS MAY OCCUR NIGHTLY MAINLY OVER THE COASTAL WATERS THOUGH THERE IS A POSSIBILITY OF SOME SNEAKING ONSHORE BUT NOT ENOUGH TO PLACE IN THE FORECAST AT THIS TIME. DURING THE DAY...SEA BREEZE BOUNDARIES AND AMPLE SUNSHINE/HEATING SHOULD GENERATE ISOLATED TO SCATTERED CONVECTION ACROSS THE INTERIOR BUT POSSIBLY THE INTERIOR SUBURBS OF THE COASTAL METRO AREAS AS WELL. IT WILL REMAIN HAZY WITH YELLOW SUNRISES/SUNSETS WITH MILKY DAYTIME SKIES AT LEAST THROUGH SUNDAY. TEMPERATURES WILL CARESS 90 AT THE IMMEDIATE COASTAL AREAS WITH UP TO THE MID 90S IN THE INTERIOR. HEAT INDICES NEAR 100 AT THE COASTS TO THE AROUND 105 IN THE INTERIOR. LOW TEMPERATURES BE IN THE 70S TO AROUND 80 DEGREES AT THE E COAST. EXTENDED PERIOD...TUESDAY THROUGH SATURDAY...LITTLE CHANGE UNTIL MIDWEEK AS A TROPICAL WAVE OVER GREATER HISPANIOLA LATE WEDNESDAY BEGINS TO AFFECT S FLA WITH WITH GRADUAL INCREASING MOISTURE. THE NORTHERN PORTION OF THE WAVE MAY PASS ACROSS THE S AREA SOMETIME THURSDAY INTO FRIDAY WITH THE INCREASED MOISTURE HANGING AROUND INTO THE WEEKEND. AT THIS TIME...WILL KEEP THE EXTENDED FORECASTS IS AS IT APPEARS CONVECTION WILL STILL BE SCATTERED. MARINE...WINDS WILL BE LESS THAN 15 KNOTS WITH SEAS 3 FEET OR LESS IN ALL MARINE ZONES THROUGH THE PERIOD. FIRE WEATHER...NO SIGNIFICANT CONCERNS AS RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL THRESHOLDS THROUGH THE NEXT SEVERAL DAYS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 77 89 77 90 / 20 10 10 20 FORT LAUDERDALE 78 90 79 90 / 20 10 10 20 MIAMI 78 91 78 91 / 20 10 10 20 NAPLES 76 91 76 90 / 20 10 10 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...15/JR AVIATION/RADAR...60/BD
Hazardous weather outlook, Jul 28, 3:17 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 317 PM EDT SAT JUL 28 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 290445- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 317 PM EDT SAT JUL 28 2012 ...ISOLATED THUNDERSTORMS COASTS, SCATTERED INLAND THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED OVER INTERIOR SOUTH FLORIDA WITH ISOLATED THUNDERSTORMS TOWARDS THE COASTS. THE PRIMARY THREATS FROM THE STRONGEST STORMS WILL BE FREQUENT LIGHTNING STRIKES ALONG WITH BRIEF HEAVY RAINFALL AND GUSTY WINDS. WIND: THE STRONGEST STORMS MAY PRODUCE WIND GUSTS UP TO 50 MPH. WATERSPOUTS: THE COMBINATION OF A FAVORABLE LOW LEVEL WIND PROFILE AND CLOUD CONVERGENCE BANDS WILL CREATE A SLIGHT RISK OF WATERSPOUTS ACROSS THE GULF AND ATLANTIC WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAT INDEX VALUES AROUND 105 DEGREES ARE POSSIBLE EACH DAY, ESPECIALLY ACROSS INTERIOR PORTIONS OF THE REGION DURING THE AFTERNOON HOURS. ISOLATED THUNDERSTORMS ARE POSSIBLE EACH DAY INTO THE UPCOMING WEEK. A SLIGHT INCREASE IN MOISTURE IS POSSIBLE SOMETIME THROUGH THE MID WEEK PERIOD, WHICH MAY TRANSLATE TO SLIGHTLY HIGHER RAIN CHANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, Jul 28, 12:32 PM EDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1232 PM EDT SAT JUL 28 2012
FLZ073-281715-
INLAND MIAMI-DADE COUNTY FL
1232 PM EDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MIAMI-DADE COUNTY
* UNTIL 115 PM EDT
* AT 1227 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM NEAR HOMESTEAD GENERAL AIRPORT...AND MOVING
NORTHWEST AT 10 MPH.
* THE STORM WILL AFFECT...
HOMESTEAD GENERAL AIRPORT...
AND SURROUNDING COMMUNITIES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS.
LAT...LON 2546 8062 2557 8075 2565 8066 2570 8054
2551 8047 2549 8047 2543 8056
TIME...MOT...LOC 1632Z 145DEG 7KT 2550 8054
60Special weather statement, Jul 28, 12:46 PM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1246 PM EDT SAT JUL 28 2012
FLZ071>074-281715-
INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
1246 PM EDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL BROWARD COUNTY
NORTHEASTERN MIAMI-DADE COUNTY
* UNTIL 115 PM EDT
* AT 1240 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PEMBROKE PINES...AND MOVING NORTHWEST AT
10 MPH.
* THE STORM WILL AFFECT...
PEMBROKE PINES...
SOUTHWEST RANCHES...
INTERSECTION U.S. 27 PINES BLVD...
INTERSECTION I-75 AND GRIFFIN ROAD...
DAVIE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS.
LAT...LON 2598 8044 2613 8053 2620 8043 2622 8030
2604 8024 2600 8024 2595 8025 2593 8038
TIME...MOT...LOC 1645Z 157DEG 9KT 2601 8034
60Local storm report, Jul 28, 12:51 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1251 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM FUNNEL CLOUD HOMESTEAD 25.48N 80.47W
07/28/2012 MIAMI-DADE FL LAW ENFORCEMENT
LAW ENFORCEMENT OFFICER AS WELL AS THE HOMESTEAD AIRPORT
OBSERVER REPORTED A TINY FUNNEL CLOUD DEVELOPING AT ABOUT
2 MILES SOUTHWEST FROM THE HOMESTEAD GENERAL AIRPORT.
&&
RIVERASpecial weather statement, Jul 28, 1:16 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
116 PM EDT SAT JUL 28 2012
FLZ071-072-172-281800-
COASTAL BROWARD COUNTY FL INLAND BROWARD COUNTY FL METRO BROWARD
COUNTY FL
116 PM EDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN BROWARD COUNTY
* UNTIL 200 PM EDT
* AT 111 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DAVIE...AND MOVING NORTH AT 10 MPH.
* THE STORM WILL AFFECT...
PLANTATION...
SAWGRASS MILLS MALL...
SUNRISE...
LAUDERDALE LAKES...
TAMARAC...
NORTH LAUDERDALE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS.
LAT...LON 2615 8040 2628 8038 2625 8022 2619 8012
2612 8016 2604 8019 2603 8026 2609 8041
TIME...MOT...LOC 1716Z 197DEG 9KT 2611 8029
60Special weather statement, Jul 28, 1:21 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
121 PM EDT SAT JUL 28 2012
FLZ069-070-281745-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL
121 PM EDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL COLLIER COUNTY
* UNTIL 145 PM EDT
* AT 120 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR GOLDEN GATE...AND MOVING NORTHWEST AT 5
MPH.
* THE STORM WILL AFFECT...
RURAL WESTERN COLLIER COUNTY
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2628 8179 2631 8170 2615 8166 2610 8174
2615 8182 2626 8183
TIME...MOT...LOC 1721Z 153DEG 5KT 2617 8173
60Special weather statement, Jul 28, 4:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
433 PM EDT SAT JUL 28 2012
FLZ063-066-282100-
GLADES FL HENDRY FL
433 PM EDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN GLADES COUNTY
NORTHEASTERN HENDRY COUNTY
* UNTIL 500 PM EDT
* AT 430 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CLEWISTON...AND MOVING NORTHEAST AT 15
MPH.
* THE STORM WILL AFFECT...
CLEWISTON...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2682 8095 2681 8094 2680 8095 2678 8094
2676 8090 2675 8089 2667 8088 2662 8091
2670 8108 2683 8103
TIME...MOT...LOC 2033Z 204DEG 15KT 2673 8094
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 12:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Jul 28, 12:46 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Jul 28, 1:16 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jul 28, 1:21 PM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Jul 28, 4:31 PM EDT | Special Marine Warning | MFL | 44 min | |
| Jul 28, 4:41 PM EDT | Special Weather Statement | MFL | Hendry | 49 min |
| Jul 28, 5:09 PM EDT | Areal Flood Advisory | MFL | Glades, Hendry | 54 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.